# SDR SWAA2014022825656

- Difficulty date: February 10, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 56,112 hours, 44,823 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LE SLAT SKIN CRACKED AT INBD END OF BULLNOSE.  REPAIRED SKIN IAW SRM.
